Logo eprints

Robust explicit model predictive control via regular piecewise-affine approximation

Rubagotti, Matteo and Barcelli, Davide and Bemporad, Alberto Robust explicit model predictive control via regular piecewise-affine approximation. International Journal of Control , 87 (12). pp. 2583-2593. ISSN 0020-7179 (2014)

Full text not available from this repository.


This paper proposes an explicit model predictive control design approach for regulation of linear time-invariant systems subject to both state and control constraints, in the presence of additive disturbances. The proposed control law is implemented as a piecewise-affine function defined on a regular simplicial partition, and has two main positive features. Firstly, the regularity of the simplicial partition allows one to efficiently implement the control law on digital circuits, thus achieving extremely fast computation times. Moreover, the asymptotic stability (or the convergence to a set including the origin) of the closed-loop system can be enforced a-priori, rather than checked a-posteriori via Lyapunov analysis.

Item Type: Article
Identification Number: 10.1080/00207179.2014.935958
Uncontrolled Keywords: Model predictive control, uncertain systems, piecewise\-affine functions
Subjects: T Technology > TJ Mechanical engineering and machinery
Research Area: Computer Science and Applications
Depositing User: Ms T. Iannizzi
Date Deposited: 01 Jul 2014 10:26
Last Modified: 13 Jan 2015 12:21
URI: http://eprints.imtlucca.it/id/eprint/2224

Actions (login required)

Edit Item Edit Item